Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

scars galore?

Well it's almost been a year since I've been on retin-a. My scars are horrible, but the pimples have reduced in size. Now I have a slew of smaller bumps and redness on my face. Not what I expected. Help!

    From the album:

    ew.

    • 3 pictures
    • 0 comments
    • 5 image comments

    Photo Information for scars galore?


    Recommended Comments

    try a stronger dosage? what amount are you on .04? think it can go to .1 percent or u can try tazorac it's a stronger retinoid

    i mainly see redmarks though not really any scarring should clear in a few tho

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×